논문KCI 등재
INTEGRAL MEANS AND MAXIMUM AREA INTEGRAL PROBLEMS FOR CERTAIN FAMILY OF p-VALENT FUNCTIONS
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The paper considers p-valent functions in the open unit disk. We study the integral means along with the area integral problems for functions belonging to a family of p-valent functions.
Abstract
The paper considers p-valent functions in the open unit disk. We study the integral means along with the area integral problems for functions belonging to a family of p-valent functions.
참고문헌 (33)
- G. E. Andrews, "Special Functions" (1999), Cambridge University press
- M. K. Aouf, "Coefficient estimates for some classes of p-valent functions", Internat. J. Math. Math. Sci, 11(1), pp.47~54 (1988)
- M. K. Aouf, "A generalization of multivalent functions with negative coefficients", J. Korean Math. Soc, 25(1), pp.53~66 (1988)
- A. Baernstein II, "Integral means, univalent functions and circular symmetrization", Acta Math, 133, pp.139~169 (1974)
- G. R. Blakley, "Classes of p-valent starlike functions", Proc. Amer. Math. Soc, 13, pp.152~157 (1962)
- J. Clunie, "On meromorphic schlicht functions", J. London Math. Soc, 34, pp.215~216 (1959)
- J. Clunie, "On starlike and convex schlicht functions", J. London Math. Soc, 35, pp.229~233 (1960)
- P. L. Duren, "Univalent Functions" (1983), Springer-Verlag
- E. G. Goluzina, "On the coefficients of a class of functions, regular in a disk and having an integral representation in it", J. Soviet Math, 6, pp.606~617 (1974)
- A. W. Goodman, "On the Schwarz-Christoffel transformation and p-valent functions", Trans. Amer. Math. Soc, 68, pp.204~223 (1950)
- L. Gromova, "On integral means of star-like functions", Proc. Indian Acad. Sci. Math. Sci, 112(4), pp.563~570 (2002)
- D. J. Hallenbeck, "Subordination by convex functions", Proc. Amer. Math. Soc, 52, pp.191~195 (1975)
- W. Janowski, "Some extremal problems for certain families of analytic functions", Ann. Polon. Math, 28, pp.297~326 (1973)
- S. S. Miller, "Differential Subordinations: Theory and Applications, Vol. 225" (2000), Marcel Dekker
- M. Obradovic, "A proof of Yamashita's conjecture on area integral", Comput. Methods Funct. Theory, 13(3), pp.479~492 (2013)
- D. A. Patil, "On coefficient bound of p-valent λ-spiral functions of order α", Indian J. Pure Appl. Math, 10(7), pp.842~853 (1979)
- D. A. Patil, "On convex hulls and extreme points of p-valent starlike and convex classes with applications", Bull. Math. Soc. Sci. Math. R. S. Roumanie (N. S.), 27(75)(2), pp.145~160 (1983)
- Ch. Pommerenke, "Univalent Functions" (1975), Vandenhoeck & Ruprecht
- Ch. Pommerenke, "Boundary Behaviour of Conformal Maps" (1992), Springer
- S. Ponnusamy, "Maximal area integral problem for certain class of univalent analytic functions", Mediterr. J. Math, 13(2), pp.607~623 (2016)
- S. Ponnusamy, "On the problem of Gromova and Vasil'ev on integral means, and Yamashita's conjecture for spirallike functions", Ann. Acad. Sci. Fenn. Math, 39(2), pp.721~731 (2014)
- E. D. Rainville, "Special Functions" (1960), The Macmillan Company
- G. L. Reddy, "On analytic functions with reference to the Bernardi integral operator", Bull. Austral. Math. Soc, 25(3), pp.387~396 (1982)
- M. S. Robertson, "On the theory of univalent functions", Ann. of Math, 37(2), pp.374~408 (1936)
- M. S. Robertson, "Quasi-subordination and coefficient conjectures", Bull. Amer. Math. Soc, 76, pp.1~9 (1970)
- W. Rogosinski, "On the coefficients of subordinate functions", Proc. London Math. Soc, 48(2), pp.48~82 (1943)
- S. K. Sahoo, "On area integral problem for analytic functions in the starlike family", J. Class. Anal, 6(1), pp.72~83 (2015)
- S. K. Sahoo, "A note on a class of p-valent starlike functions of order beta", Sib. Math. J, 57(2), pp.364~368 (2016)
- N. L. Sharma, "A note on Coefficient estimates for some classes of p-valent functions", Ukrainian Math. J
- N. M. Temme, "Special Functions: An Introduction to the Classical Functions of Math-ematical Physics" (1996), Wiley-Interscience
- A. Vasil'ev, "Univalent functions in two dimensional free boundary problems", Acta Appl. Math, 79(3), pp.249~280 (2003)
- A. Vasil'ev, "On the geometry of Hele-Shaw flows with small surface tension", Interface Free Bound, 5(2), pp.183~192 (2003)
- S. Yamashita, "Area and length maxima for univalent functions", Bull. Austral. Math. Soc, 41(3), pp.435~439 (1990)
관련 논문AI추천
Some new integral means inequalities and inclusion properties for a class of analytic functions involving certain integral operatorsDeepak Bansal, R. K. Raina영남수학회 · East Asian Mathematical Journal2008 · 제24권 제4호Properties for an integral operator of -valent functionsLaura Stanciu, N. Ularu장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제2호Majorization Properties for Subclasses of Analytic p-Valent Functions Dened by ConvolutionMohamed Kamal Aouf, Rabha Mohamed El-Ashwah경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2013 · 제53권 제4호On Certain Subclasses of Starlike p-valent FunctionsAbd-el Monem Yousof Lashin, Hanan Elsayed Darwish, Soliman Mohammed Soileh경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제3호On certain classes of multivalent functions involving a generalized differential operatorChellian Selvaraj, Kuppathai A. Selvakumaran대한수학회 · 대한수학회보2009 · 제46권 제5호New Subclass of p-valent Close-to-convex FunctionsGagandeep Singh, Gurcharanjit Singh한국수학교육학회 · 이론수학과 교직수학2025 · 제32권 제1호
이 간행물의 다른 논문 (13건)
HERMITIAN POSITIVE DEFINITE SOLUTIONS OF THE MATRIX EQUATION X8+A*X-tA = QMahmoud Mohseni Moghadam, Abbas Salemi, Mohsen Masoudipp. 1667-1682THE EXTREMAL PROBLEM ON HUA DOMAINSujuan Longpp. 1683-1698CLOSURE OPERATIONS AND THE DESCENDING CHAIN CONDITIONJanet C. Vassilevpp. 1699-1731GRADED INTEGRAL DOMAINS AND PRUFER-LIKE DOMAINS장규환pp. 1733-1757MODULI SPACES OF ORIENTED TYPE A MANIFOLDS OF DIMENSION AT LEAST 3박정형, Peter Gilkeypp. 1759-1786
